# SDR YENA20121124652

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 24,751 hours, 8,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008322
- Condition: Failed
- Location: Cabin
- Part time: 24,758 hours, 8,821 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 55 BTV-JFK, CREW REPORTED EMERGENCY LIGHT ON SIDE OF SEAT 8D BROKEN.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 12WL AS PER MM 33-51-38.  OPS CHECK NORMAL.
